MathSciNet Relay Station
MathSciNet bibliographic data
MR326999 (48 #5341) 65D30
Davis, P. J.; Rabinowitz, P. On the nonexistence of simplex integration rules for infinite integrals. Math. Comp. 26 (1972), 687–688.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement